|If not antacids, what?
May 15, 2002
On May 11 you stated that you did not recomend antacids to be used with meds, please, what do you suggest for severe heart burn when it occurs occasionally. I am on Combvir and Sustava. Thank you.
| Response from Dr. Henry
I am just concerned about actually taking the pills at the same time as the antacids. If separated by a number of hours that might be OK. Cimetidine or zanitidine are relatively inexpensive H2 blockers that can often be helpful for heart burn. Pepcid (famotidine) is also an option. Checking for H pylori disease and getting an evaluation for the heartburn complaints is also a good idea. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Anal With Condom Worried I Have HIV
- Headache After Giving A Bj Worried I Have HIV
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.